# SDR HAIHEEA9672

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- Engine: Allsn 250C20B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 97914211
- Condition: Inoperative
- Location: Bleed Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE WILL NOT OPEN.
